# SDR HNAA2022072600243

- Difficulty date: July 25, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 49,015 hours, 46,307 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SUPPLEMENTAL INFORMATION - TO UPDATE CORRECTIVE ACTION. 
FACT  27JUL22  01:09  RIC
            APPLIED SEALANT TO WINDSHIELD CA SIDE IN REF TO AMM 56-10-01-300-801A. A/C OK FOR SERVICE. CLEAR DMT LP 261387 SEQ#1.
